RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1976, Volume 64, Pages 55–63 (Mi znsl1871)  

This article is cited in 2 scientific papers (total in 2 papers)

Parabolic congruence subgroups in linear groups

N. A. Vavilov


Abstract: Parabolic subgroups are described for the full and special linear groups over $a$ commutative ring $R$ which contain a principal congruence level a, where a is an ideal of $R$ such that $R/a$ is semilocal. It is assumed that $R$ is generated additively by its invertible elements and that the ring identity can be expressed as a sum of two invertible elements.

Full text: PDF file (908 kB)

English version:
Journal of Soviet Mathematics, 1981, 17:2, 1748–1754

Bibliographic databases:

UDC: 519.46

Citation: N. A. Vavilov, “Parabolic congruence subgroups in linear groups”, Rings and modules, Zap. Nauchn. Sem. LOMI, 64, "Nauka", Leningrad. Otdel., Leningrad, 1976, 55–63; J. Soviet Math., 17:2 (1981), 1748–1754

Citation in format AMSBIB
\Bibitem{Vav76}
\by N.~A.~Vavilov
\paper Parabolic congruence subgroups in linear groups
\inbook Rings and modules
\serial Zap. Nauchn. Sem. LOMI
\yr 1976
\vol 64
\pages 55--63
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl1871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=447430}
\zmath{https://zbmath.org/?q=an:0462.20039|0364.20057}
\transl
\jour J. Soviet Math.
\yr 1981
\vol 17
\issue 2
\pages 1748--1754
\crossref{https://doi.org/10.1007/BF01091760}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1871
  • http://mi.mathnet.ru/eng/znsl/v64/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Alexandrov, N. A. Vavilov, “Parabolic subgroups of $\mathrm{SL}_n$ and $\mathrm{Sp}_{2l}$ over a Dedekind ring of arithmetic type”, J. Math. Sci. (N. Y.), 171:3 (2010), 307–316  mathnet  crossref
    2. K. O. Batalkin, N. A. Vavilov, “Parabolicheskie podgruppy $\mathrm{SO}_{2l}$ nad dedekindovym koltsom arifmeticheskogo tipa”, Voprosy teorii predstavlenii algebr i grupp. 23, Zap. nauchn. sem. POMI, 400, POMI, SPb., 2012, 50–69  mathnet  mathscinet; K. O. Batalkin, N. A. Vavilov, “Parabolic subgroups of $\mathrm{SO}_{2l}$ over a Dedekind ring of arithmetic type”, J. Math. Sci. (N. Y.), 192:2 (2013), 154–163  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:132
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017